# SDR FDEA201405130993

- Difficulty date: May 13, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N786FD
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 71,921 hours, 26,426 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR SPAR AT IRSS 183 CORROSION NOTED.  REPAIRED IAW EA F-5710-T0307459 P1.
